# SDR DALA2022042802996

- Difficulty date: April 25, 2022
- Submitted: April 28, 2022
- Operation: Air carrier
- Aircraft: N821DX
- Make and model: Boeing 757-26D
- Aircraft serial: 33961
- Aircraft time: 48,597 hours, 22,951 cycles
- System (JASC): 5311 · Fuselage Main, Frame
- Part: Web
- Condition: None
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

SHIP 6821 REFERENCE TO MON L/L 119-0001/1527881. PERFORM PERMANET REPAIR PER ER/A 586185. CORRECTIVE ACTION: SUMMARY OF NRC00073 FRAME WEB STA 1640 WAS REPAIRED PER ER/A 586185-14AD REV:B, SECTION II: PERMANENT REPAIR AND PRI 586185- 14AD REV.3. (2210741)
